# SDR DALA2024080807881

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP ANGLE Y=200, Y=219-224 AT PAX CABIN (W1.) SUMMARY OF NRC 00467: CORROSION LEVEL 2. CUSP ANGLE Y=200, Y=219-224 AT PAX CABIN WAS REPAIRED PER PRI 619420-14 REV 2 AND ER/A 619420-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619420 ADDED FOR AC 9550. (LP #0488697)
